ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > Vyvanse
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Vyvanse (lisdexamfetamine dimesylate)

Reply
 
Thread Tools Display Modes
  #1  
Old 04-11-18, 03:05 PM
Creamy Creamy is offline
Newbie
 

Join Date: Apr 2018
Location: Toronto
Posts: 1
Thanks: 0
Thanked 0 Times in 0 Posts
Creamy is on a distinguished road
Post vyvanse depression

To start things off, I'd like to mention that I'm 17 years old, I'm posting here because no one posts in the teen only forum.

I've been using vyvanse for close to a year, I started on 60mg but I realized I was starting to "crash" and become antisocial and sad at around mid day, so I switched to 2 doses of 30mg throughout the day. I have a love-hate relationship with vyvanse, as taking it makes me feel confident and focused, but about 2-3 hours after I take it, I get "brain fog" and start to feel depressed and anxious. I've come to the realization that vyvanse might be more hindering than helpful, so if started to take it less often, and if I do take it, I'll only take 30mg. I feel as though I need to take vyvanse because it helps keep me focused and skinny, but I don't like the fact that it's a stimulant, and could caus permanent brain damage & depression. On some days, regardless of if I take vyvanse, I feel as though I'm going to have a psychotic break, and I can't stop thinking negative and anxiety provoking thoughts. This might be unrelated, but I used to smoke weed fairly often, but stopped because I had numerous greenout/panic attack experiences, during which I couldn't help but think disturbing thoughts like "why do I
matter?". I had 3 of them before I stopped smoking all together, and I think about them on the daily. Could I have a form of PTSD from these panic attacks? I've also recently developed a habit of seeing things extremely "primitively", like seeing everyone else's action as just a chemical reaction in thier brain to make them feel good. I'm worried that I might have psychosis, and even if I don't, the worry of getting it from vyvanse is enough to stress me out daily. I'm not sure if there's any research to disprove the fact that vyvanse can cause a plethora of mental health issues, like depression or psychosis. I need some guidance and advice for how I should approach my scenario, do I stop taking vyvanse and risk gaining weight, or do I continue to take it and risk going through psychosis/developing permanent brain damage? Could my vyvanse/cannibis experience have given me PTSD?
Reply With Quote
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Depression or Anxiety Meds with Vyvanse OddballRoberts General Medication Discussion 1 06-20-16 01:25 AM
Vyvanse and food QuasarMind Vyvanse 10 06-13-16 03:00 PM
Vyvanse .... My expierience to share TheDifference Vyvanse 1 05-07-12 01:56 PM
Have you been on Vyvanse for more than a month? (if so, please post your experience) Vous Vyvanse 13 12-15-10 04:12 AM
Depression on Vyvanse? Seeing the shrink this week. sans_serif Vyvanse 3 06-13-10 10:07 PM


All times are GMT -4. The time now is 02:20 PM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums